Nonexistence results of solutions to systems of semilinear differential inequalities on the heisenberg group

Abdallah El Hamidi, Mokhtar Kirane

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

We establish nonexistence results to systems of differential inequalities on the (2N + 1)-Heisenberg group. The systems considered here are of the type (ESm). These nonexistence results hold for N less than critical exponents which depend on pi and γi, 1 ≤ i ≤ m. Our results improve the known estimates of the critical exponent.

Original languageBritish English
Pages (from-to)155-164
Number of pages10
JournalAbstract and Applied Analysis
Volume2004
Issue number2
DOIs
StatePublished - 17 Mar 2004

Fingerprint

Dive into the research topics of 'Nonexistence results of solutions to systems of semilinear differential inequalities on the heisenberg group'. Together they form a unique fingerprint.

Cite this